# SDR DALA2020110403576

- Difficulty date: October 29, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 55,274 hours, 38,449 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Misinstalled
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE CAM MECHANISM IS NOT INSTALLED CORRECTLY.  THE ROLLERS DO NOT ENGAGE CAM WHEN TURNED.  MAINTENANCE ADJUSTED THE TAILCONE RELEASE MECHANISM CAM, PER B717 AMM 53-52-03 820-801.  OK FOR SERVICE.
